Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took deposhot. Having continuous periods, abdominal pain, dizziness, feels like brain swollen. Due to excessive loss of blood?

Hi, I got my first depo provera shot on october 17th, didnt get my period for the first month, and now ive been on it since november 17th: over 3weeks straight. I also started getting severe abdominal pain , not cramps, pain like my stomachs being ripped out. now my pancreas or liver , idk which but in that area, is causing me extreme pain, even to gently slide my finger on my skin above it hurts extremely bad. i could barely move any part of my body when i woke up this morning, not even my neck or arms or anything. im very dizzy and have been stutering and it takes me a while to complete sentences and to think. i feel like my brains swollen. could any of this be from excessive blood loss, or from calcium defieciency or something? i drank a few time while on this shot. the most recent was sunday. i have been taking 500mg calcium vitamins but ran out 2 days ago.
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN, Maternal and Fetal Medicine 's  Response
You should be worried because bleeding in so much days and you can be anemic.
You should consult immediately with your see what is the problem.
You should do at least an ultrasound to rule out uterine/ovaries pathology.
For the pain in the stomach you shoudnt drink and take a diet with boiled foods and consult with a specialist.
Take care of your self

Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor